# SDR GTIA2024030837973

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 35,112 hours, 13,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT 10WL FAILS CAPACITY CHECK. SDR SUBMITTED-REMOVED AND REPLACED IAW A320 AMM 33-51-38 REF HAECO NR 34015
